MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT TOTAL T3; TOTAL TRIIODOTHYRONINE

ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT TOTAL T3; TOTAL TRIIODOTHYRONINE
Model Number 7K64-25
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Correction/removal number: 3005094123-10/22/18-001-c.Product correction letters were issued on 12oct2018 to all architect total t3 (tt3) and free t3 (ft3) customers, using the i1000sr, i2000, or i2000sr instruments, and who received one of the impacted lots.The letter instructed the customers to prevent this interaction by either separating the architect ft3 and/or architect tt3 assays by running these tests on different instruments from the following assays [architect tsh, architect t-uptake, architect hiv ag/ab combo, architect cortisol, architect lh, architect progrp, architect rhtlv-i/ii, architect total psa, architect afp, and architect free psa, architect 25-oh viatmin d], or by performing daily maintenance on the instrument prior to performing batch testing for all ft3 and/or tt3 samples.The mechanism of carryover involves carryover of poly-l-lysine (pll) from other assays into the conjugate dispense step in the ft3 and tt3 assays through adherence of the pipetting probe.
 
Event or Problem Description
The customer observed low and erratic quality controls for total t3 while processing with the reagent lot 11482ui00 on the architect i1000sr analyzer.There was no reported impact to patient management.

Brand Name
ARCHITECT TOTAL T3
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key10581725
Report Number3005094123-2020-00217
Device Sequence Number2707749
Product Code CDP
UDI-Device Identifier00380740014322
UDI-Public00380740014322
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2020
Device Model Number7K64-25
Device Catalogue Number07K64-25
Device Lot Number11482UI00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005094123-10/22/18-001
Patient Sequence Number1